Stay in Touch
Get sneak previews of special offers & upcoming events delivered to your inbox.
04-19-2019 09:57 AM
@Nananana59 Just wondering if you are feeling any relief after starting the Humira? I do hope you are feeling a little better.
thank you for your concern....no relief yet....was very sick with nausea for a couple of days after my initial dose....which i know was 4 times stronger than what my weekly dose will be....doctor told me it could take 3 months before i see any improvement with my hidradenitis.....ugh....thanks so much for thinking about me....i appreciate it...
QVC is not responsible for the availability, content, security, policies, or practices of the above referenced third-party linked sites nor liable for statements, claims, opinions, or representations contained therein. QVC's Privacy Statement does not apply to these third-party web sites.
© 1995-2019 QVC, Inc. All rights reserved Trademark Notice